Not Good (Humiru injections)

Options
Chinup
Chinup Member Posts: 68
edited 21. Jan 2011, 06:51 in Living with Arthritis archive
Hi all, i hope you are all coping as best as can be, Not so good for me Had my 4th Humiru injection friday, after my 2nd i ended up in hospital chest pains and so on, then after my 2nd my lynmh glands have swollen in the front of my neck, been like it for two weeks i have no pain, in them, yesterday i got up and arthur had decided to attack my whole left foot, I was in agony all day at work then half hour before it was time to come home, I had a turn and nearly passed out, felt so ill, I had to be held up and helped out to my lift, i have been advised by rumy nurse to stop injections, and i have a appointment in morning with Gp to check out glands, I dont know whats going on. Rumy nurse will get back in touch when she has spoke to consultant. I am in pain most days with one or two joints but touch wood not in my knees since on injections, i dont know if i nearly passed out because of the pain. has anyone else had same probs while on injection. x

Comments

  • mp1952
    mp1952 Member Posts: 425
    edited 30. Nov -1, 00:00
    Options
    Gosh - that's worrying.. I'm afraid I can't offer any advice, but please keep posting and let us know how you get on..

    Marion
  • skezier
    skezier Member Posts: 11,333
    edited 30. Nov -1, 00:00
    Options
    Hi Chinup,

    You didn't need that one flower.... I can't advice or help but fingers crossed it was a one off.It might be .

    I had something similar with the increase of mtx back along and its never happened again, quickly touching wood. Just take it easy and I really hope you are feeling much better? Cris x
  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    Options
    I have been on humira since July 09 and the pain has never left. My inflammatory markers have been consistently in single figures since I began, ergo it's working but it sure as hell doesn't feel like it. I continue to flare and I have added a few more affected joints along the way, but the medicos are happy as the ESR and CRP are miniscule. I now realise that this is as good as it will get, that my expectations were way too high (thanks to the big build up form my consultant - ah, the glib words and easy promises) and I should be satisfied. I am working on that one.

    As for the glands, passing out etc, I have no idea. Could it be an infection? We are very vulnerable to bugs and germs whilst on this chemical cocktail, and once an infection has got hold it can be very hard to shift: we don't produce symptoms so we may not realise we are ill. Intolerance to humira is rare, but it should, perhaps, be considered as a reason for your problems if an underlying infection is ruled out. I am not a doc, chinup, I don't know, it's hard not to expect too much from the humira but if your knees are not such a problem then perhaps it is doing something. I wish you well. DD
    Have you got the despatches? No, I always walk like this. Eddie Braben
  • julie47
    julie47 Member Posts: 6,041
    edited 30. Nov -1, 00:00
    Options
    Hi chinup
    No advice but wish you luck at the docs hope he can sort glands out and I hope the rhummy nurse isn't long in getting back to you either.
    Take care
    Juliepf x
  • tillytop
    tillytop Member Posts: 3,460
    edited 30. Nov -1, 00:00
    Options
    Hello Chinup and so sorry you are having such a nightmare time of it.

    I don't normally say much on here about my problems with Humira, cos I don't want to put people off but suffice to say that I too had "funny turns" among other things whilst on Humira and for more than 2 years I was told that what was happening couldn't possibly be down to the Humira, despite them being known, common side-effects of the drug. But, funnily enough, when I stopped the Humira, most of my symptoms disappeared. What I am trying to say I think is that it is good that the rheumy nurse is taking your symptoms seriously and has advised you to stop the drug until she has checked with the consultant. And, if you feel that it IS the Humira causing the problems please don't let yourself be fobbed off as I did for far too long.

    Good luck with it all.

    Love Tilly xxx
  • barbara12
    barbara12 Member Posts: 21,281
    edited 30. Nov -1, 00:00
    Options
    Hi Chinup
    Sorry I cant offer any advice, just want to send you some hugs (((((()))))) and hope you feel better very soon, it must have been so scary.
    Barbara x
    Love
    Barbara
  • Chinup
    Chinup Member Posts: 68
    edited 30. Nov -1, 00:00
    Options
    Hi all, thanks for your looking in on me, To update you I have been to the doctor today, and he has put everything down to the Humiru injection, and has said to stop and wait to see what the consultant suggest next, im scared nothing is going to work, as everthing i have tried so far i have had bad re-actions, tiilytop are you still on the Humiru?, I am sure it works very good for a lot of people and I wish them well on it, I just have a sensitive body to everthing i have tried. I do hope there is something else but im not going to build my hopes up on what ever is next. Thanks Barbara for hugs needed them to day, as im dissapointed with my self, thanks Julia for caring, Thanks DD for your post you are full of all the know from years of experience and I look up to, Skezier hope your mtx is keeping that arthur away, And marion, thanks for thinking of me, sending you all (((hugs))) and will keep you updated. I feel im back at square one and im so down today, x
  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    Options
    Morning chinup, it is such a disappopintment when these things fail, isn't it? They are given such a wonderful press but they are not for everyone. There is so much trial and error with these drugs, it can take years to find the right combination to suit you and that is demoralising in itself. I know that tilly isn't around today so I shall take the liberty of answering on her behalf: she is no longer on humira, she had stopped it just when I joined the forum. It did cause her a fair few problems, whcih no-one in the medical profession believed, but she was finally vindicated.

    It may not seem like a good thing at the moment, but I think your stopping humira is a blessing in disguise. It was casuing you far more problems than helping, which is never a good thing. I hope it clears your system soon, and that you are given the opportunity to try something else. My mind is a little foggy today with other stuff, I cannot remember what else you have tried, but I hope there is another thing out there for you, and that it works. Take some time out, be kind to yourself, I hope you feel better soon. DD
    Have you got the despatches? No, I always walk like this. Eddie Braben
  • bumache
    bumache Member Posts: 22
    edited 30. Nov -1, 00:00
    Options
    Hi Chinup, hope you are cuddled up nice and warm with plenty of chocolates and the remote control. I'm not on humira(?) so cant offer any advice, but I know what its like when you're hurting, feeling low and even weepy. YOU are the important one - stuff work and dusting, get your tea delivered (mmm pizza), get your shopping online if you can (though I always end up spending more!), keep the heating and your longest thickest socks on - nothing worse than cold feet, makes you feel cold all over, and do EXACTLY what you feel like doing - if that means being comfy and warm on the settee for days without washing or taking your make up off (I'm presuming your a girly!!), then so what??
    Big hugs for the bad times (((((((((for you))))))))))), and hope you feel a bit better very soon xx